Journal article icon

Journal article

Variance-Gamma approximation via Stein's method

Abstract:

Variance-Gamma distributions are widely used in financial modeling and contain as special cases the normal, Gamma and Laplace distributions. In this paper we extend Stein's method to this class of distributions. In particular, we obtain a Stein equation and smoothness estimates for its solution. This Stein equation has the attractive property of reducing to the known normal and Gamma Stein equations for certain parameter values. We apply these results and local couplings to bound the distance...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/EJP.v19-3020

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Electronic Journal of Probability Journal website
Volume:
19
Issue:
0
Pages:
1-33
Publication date:
2014-03-29
DOI:
EISSN:
1083-6489
ISSN:
1083-6489
URN:
uuid:fa4e5187-1436-4822-837d-ee020b215a22
Source identifiers:
561692
Local pid:
pubs:561692

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP